Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 526, NWS Tulsa, OK

September 17, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2011, 8:12 PM CDT for 5 counties in Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2011, 8:12 PM CDT (01:12 UTC)
Expired
Sep 17, 2011, 9:15 PM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 8:40 PM CDTHAIL 0.88Wynona, OKNICKEL AND DIME SIZE HAIL OBSERVED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2339 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2339 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS54 KTSA 180112
SVRTSA
OKC037-113-117-143-147-180215-
/O.NEW.KTSA.SV.W.0526.110918T0112Z-110918T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 811 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF PAWHUSKA TO CLEVELAND TO 4 MILES
  WEST OF MARAMEC...MOVING SOUTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLEVELAND...HALLETT...QUAY...PAWHUSKA...OSAGE...HOMINY...
  JENNINGS...WYNONA...TERLTON...WESTPORT...OKESA...OILTON...
  MANNFORD...DRUMRIGHT...BARNSDALL...OCHELATA...AVANT...SAND
  SPRINGS...RAMONA...SKIATOOK...SPERRY...SAPULPA...KELLYVILLE...
  VERA...TULSA...JENKS...KIEFER...GLENPOOL...COLLINSVILLE AND OWASSO.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3661 9683 3694 9668 3663 9582 3601 9583
      3580 9635 3600 9663 3615 9663 3615 9682
      3624 9682 3624 9692 3633 9693 3633 9704
      3643 9704
TIME...MOT...LOC 0112Z 306DEG 34KT 3668 9644 3631 9650
          3622 9675

$$
3 follow-up statements
683 
WWUS54 KTSA 180134
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SAT SEP 17 2011

OKC037-113-117-143-147-180215-
/O.CON.KTSA.SV.W.0526.000000T0000Z-110918T0215Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
834 PM CDT SAT SEP 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WASHINGTON...TULSA...PAWNEE...OSAGE AND NORTHERN CREEK COUNTIES...

AT 829 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NELAGONEY TO WALNUT CREEK STATE PARK TO OILTON...
MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OKESA...
SILVER CITY...BARNSDALL...MANNFORD...KEYSTONE STATE PARK...WOLCO...
AVANT...OCHELATA...SKIATOOK...SPERRY...SAND SPRINGS...BRISTOW...
GRAY...RAMONA...VERA...KELLYVILLE...TULSA...OWASSO...SAPULPA...
COLLINSVILLE...JENKS...KIEFER AND GLENPOOL.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3655 9669 3686 9654 3663 9582 3601 9583
      3580 9635 3600 9663 3615 9663 3615 9682
      3624 9682 3624 9692 3633 9693
TIME...MOT...LOC 0134Z 294DEG 35KT 3663 9619 3631 9620
          3608 9653

$$
818 
WWUS54 KTSA 180148
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SAT SEP 17 2011

OKC037-113-117-143-147-180215-
/O.CON.KTSA.SV.W.0526.000000T0000Z-110918T0215Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
848 PM CDT SAT SEP 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WASHINGTON...TULSA...PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK
COUNTIES...

AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOLCO TO 6 MILES WEST OF SPERRY TO SILVER CITY...
MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OCHELATA...SKIATOOK...SPERRY...SAND SPRINGS...BRISTOW...GRAY...
RAMONA...VERA...KELLYVILLE...TULSA...OWASSO...SAPULPA...
COLLINSVILLE...JENKS...KIEFER AND GLENPOOL.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3647 9653 3679 9638 3663 9582 3601 9583
      3580 9635 3600 9663 3615 9663 3615 9682
      3624 9682
TIME...MOT...LOC 0148Z 294DEG 35KT 3657 9603 3625 9605
          3602 9638

$$
548 
WWUS54 KTSA 180208
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT SAT SEP 17 2011

OKC037-113-117-143-147-180215-
/O.CON.KTSA.SV.W.0526.000000T0000Z-110918T0215Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
908 PM CDT SAT SEP 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WASHINGTON...TULSA...PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK
COUNTIES...

AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VERA TO TULSA TO KELLYVILLE...MOVING SOUTHEAST AT 40
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
JENKS...KIEFER AND GLENPOOL.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9663 3635 9628 3674 9623 3663 9582
      3601 9583 3580 9635 3600 9663
TIME...MOT...LOC 0208Z 294DEG 35KT 3649 9581 3617 9583
          3594 9616

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:47 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Sep 17, 6:47 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SAT SEP 17 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORM COMPLEX EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA BY MID
TO LATE EVENING WITH THE POTENTIAL FOR MVFR/BRIEF IFR CONDITIONS.
STORMS WILL LIKELY WEAKEN SOMEWHAT...BUT COULD STILL HAVE THE
POTENTIAL TO MOVE INTO NORTHWEST AFTER MIDNIGHT. EXACT TIMING/COVERAGE
OF CONVECTION STILL UNCERTAIN...HOWEVER TRIED TO USE TEMPO GROUPS
TO TIME BEST LIKELY HOOD FOR STORMS GIVEN LATEST RADAR TRENDS/LOCAL
MODEL.

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT SAT SEP 17 2011/

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE ENDING ACROSS FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS OVER THE NEXT COUPLE HOURS.
ATTENTION THEN SHIFTS FURTHER WEST TO THE ACTIVITY DEVELOPING
ACROSS NORTHWEST OKLAHOMA. STORMS IN NORTHWEST OKLAHOMA MAY
ORGANIZE INTO A SMALL COMPLEX AND MOVE EAST INTO NORTHEAST
OKLAHOMA LATER THIS EVENING AND OVERNIGHT. A LESSER CHANCE OF
SHOWERS AND THUNDERSTORMS WILL EXIST FURTHER SOUTH AND WEST MAINLY
EARLY THIS EVENING AND AGAIN LATE TONIGHT.

ONE OR MORE MCS'S MAY BE ONGOING ACROSS KANSAS AND/OR NORTHEAST
OKLAHOMA SUNDAY MORNING. ADDITIONAL DEVELOPMENT IS EXPECTED DURING
THE DAY SUNDAY ON THE SOUTH AND WEST FLANKS OF ANY EARLY DAY
COMPLEXES AS A COLD FRONT MOVES SOUTH INTO THE AREA. A FEW SEVERE
STORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING ASSUMING
EARLY MORNING CONVECTION DOES NOT BECOME TOO WIDESPREAD.

LOW RAIN CHANCES WILL PERSIST MONDAY IN SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS BUT OTHERWISE SLIGHTLY COOLER AND DRIER AIR
WILL OVERSPREAD THE AREA. WILL SEE A BRIEF WARMUP TUESDAY AHEAD OF
THE NEXT COLD FRONT THAT WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA WEDNESDAY. LOW RAIN CHANCES WILL
CONTINUE INTO THURSDAY AS A STRONG UPPER TROUGH DROPS SOUTH INTO
THE AREA.

AN UPPER LOW WILL EVENTUALLY CLOSE OFF IN THE BASE OF THIS TROUGH
LATE IN THE WEEK. THE MODELS ARE TRENDING FURTHER WEST WITH THIS
SYSTEM BUT STILL BELIEVE THE GFS MAY BE TOO FAR WEST. THUS WILL
KEEP FRIDAY AND SATURDAY DRY FOR NOW WITH TEMPERATURES NEAR OR
SLIGHTLY BELOW THE SEASONAL NORMALS.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...12
Hazardous weather outlook, Sep 17, 2:58 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT SAT SEP 17 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
258 PM CDT SAT SEP 17 2011

...FEW SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...OSAGE AND PAWNEE COUNTIES.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EXTREME NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. THESE STORMS
WILL REMAIN ELEVATED IN NATURE AND ARE NOT EXPECTED TO PRODUCE
SEVERE WEATHER...THOUGH SMALL HAIL MAY OCCUR WITH ANY ORGANIZED CELLS.

A WARM FRONT WILL CONTINUE LIFTING ACROSS NORTHEAST OKLAHOMA THIS
AFTERNOON WITH A VERY WARM AND UNSTABLE AIRMASS SPREADING NORTH IN
ITS WAKE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
UNSTABLE AIR NEAR THE FRONTAL BOUNDARY...AND ENOUGH WIND SHEAR
WILL EXIST FOR SOME STORMS TO DEVELOP INTO SUPERCELLS. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREAT AS THESE STORMS MOVE
ACROSS PARTS OF EASTERN OKLAHOMA LATE THIS AFTERNOON INTO THE
EVENING. IN ADDITION...ANY SUPERCELLS NEAR THE RETREATING WARM
FRONT WILL HAVE AN ENHANCED THREAT OF LOW LEVEL ROTATION AND A
SMALL TORNADO THREAT NORTH AND WEST OF THE TULSA METRO AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A STRONGER UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION LATE
SUNDAY...WHICH SHOULD RESULT IN INCREASING COVERAGE OF SHOWERS
AND THUNDERSTORMS. THERE WILL BE A LIMITED SEVERE WEATHER THREAT
WITH THIS ACTIVITY... WITH THE BEST CHANCE FOR STORMS REACHING
SEVERE LIMITS ALONG AND NORTH OF INTERSTATE 44.

AFTER A BRIEF BREAK ON MONDAY...THUNDERSTORM CHANCES RETURN TO
THE FORECAST TUESDAY NIGHT INTO WEDNESDAY AS ANOTHER COLD FRONT
APPROACHES THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 17, 5:21 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SAT SEP 17 2011

OKZ054-172245-
OSAGE OK-
521 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE

AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 20 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9706 3670 9703 3669 9695 3675 9689
      3675 9683 3677 9682 3679 9677 3658 9696
      3658 9701 3659 9706 3661 9705 3668 9707
TIME...MOT...LOC 2221Z 214DEG 18KT 3659 9704
Local storm report, Sep 17, 8:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             BURBANK                 36.69N 96.73W
09/17/2011  E1.75 INCH       OSAGE              OK   PUBLIC

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
Sep 17, 8:28 PM CDTTornado WarningTSAOsage32 min
Sep 17, 9:13 PM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner47 min
Sep 17, 9:38 PM CDTSpecial Weather StatementTSAOkmulgee52 min
Sep 17, 9:59 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Rogers, Wagoner61 min
Sep 17, 10:13 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa21 min
Sep 17, 10:52 PM CDTSpecial Weather StatementTSAPawnee53 min
Sep 17, 11:11 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Okmulgee, Wagoner34 min
Sep 18, 12:34 AM CDTSpecial Weather StatementTSAHaskell, Latimer41 min
Sep 18, 3:40 PM CDTSpecial Weather StatementTSATulsa35 min
Sep 18, 4:03 PM CDTSpecial Weather StatementTSADelaware27 min
Sep 18, 4:06 PM CDTSpecial Weather StatementTSAHaskell24 min
Sep 18, 4:08 PM CDTSevere Thunderstorm WarningTSADelaware67 min
Sep 18, 4:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah66 min
Sep 18, 4:28 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Okmulgee, Wagoner62 min
Sep 18, 5:08 PM CDTSpecial Weather StatementTSAPushmataha52 min
Sep 18, 5:25 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner65 min
Sep 18, 5:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah62 min
Sep 18, 5:33 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha57 min
Sep 18, 5:42 PM CDTTornado WarningTSAAdair, Delaware48 min
Sep 18, 6:37 PM CDTSpecial Weather StatementTSALatimer, Pushmataha53 min
Sep 18, 6:56 PM CDTSpecial Weather StatementTSAHaskell49 min
Sep 18, 6:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.